# SDR AU990398

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Part number: GC1010245DIII
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 GENERATOR CONTROL UNIT (GCU) FAULTY.
